Thanks for the information.
I have been on this plague for some time. Although when you mentioned, alcohol and sugars... well I have had a great craving for those and have been eating and drinking so much of both. I dont know how this starts on me and am so eager to just stop the madness.
After much thought and consideration regarding antidepressants- I've decided to go ahead and take them. Atleast until Winter passes and Springs comes. So far, I have taken Prozac in the past and it was not a good experience. It was briefly though. I am now (after never taking meds for depression for longer than a week) Prestiq- its had worked. Atleast I have felt different! Nausea yea, a little irritable yes, but much calmer and clarity.
Well I must run now, taking the kids out.... :)
Just a quick note to say hi!
Thyroid patient here with sever anxiety- I am a little lost about this as I never experience this much anxiety- so it is true that thyroid can make you go through this...? Thanks...
Hi Bee...........thank you for the flattering words, but now my head is so large, my hat won't fit! I'd say I'll just go buy a new one, but I'd probably have a panic attack and while I think the WalMart greeters are really nice people, my panic attack would probably induce an MI and then THEY'D get all the attention! Not fair! I'll just wait for my head to deflate which shouldn't take too long now..................
Greenlydia a/k/a Linda
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.